# SDR REXA2020041500482

- Difficulty date: March 6, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 15,045 hours, 10,517 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Hinge
- Part number: MM67035622003
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION^: CORROSION ON FWD/AFT HINGES OF FLAP STEP PLATE AT AFT BAGGAGE BAY DOOR CUTOUT. (CCT).
                                                                      
FWD/AFT HINGES OF FLAP STEP PLATE AT AFT BAGGAGE BAY DOOR CUTOUT WERE REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 PAR.6.C.
ADDITIONAL PARTS REPLACED: MM670-35623-003 AND MM670-35624-003.
